Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

tardive dyskinesia and akathesia

Posted by Vonnie on January 16, 1999, at 20:21:21

In reply to aka-what?, posted by Dr. Bob on November 25, 1998, at 23:06:27

> > Which of the SSRI's seem to cause the most
> > patient complaints of akathesia?
> Maybe you want to explain what akathisia is, for
> the lay people out there? :-)
> Bob
This is Vonnie. I have tardive dyskinesia and this horrible anxiousness/anxiety/agiation inside. I was put on the drug Loxapine to control the itching from dermatitis herpetiformis. I have no history of depression and was not manic depressive. I have had no history of psychiatric illness of any kind, just thise horrible itching from the sores. After one year on Loxapine (I was not told what side ffects to look for) I am now afflicted with irreversible tardive dyskinesia and parkinsonlike tremor of my hands. I need to know if the muscole jumping I am experiencing is part of this syndrome. Thanks for any help you can give me. I have been assessed by the Movement Disorder Clinic at UBC Hospital, Vancouver and tardive dyskinesia has been confirmed by them.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vonnie thread:1341